Istituto di Scienza e Tecnologie dell'Informazione     
Mancino O. G. Resolution by iteration of some nonlinear systems. In: Journal of Association of Computing Machinery, vol. 14 (2) pp. 341 - 350. ACM, 1967.
For a system of nonlinear equations satisfying certain conditions it is shown that a solution exists anel is unique. An iterative method that starts with an initial arbitrary approximation is presented.

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional